MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT265
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare are currently in the process of obtaining further information regarding the reported event.We have also requested the return of the subject rt265 infant dual-heated evaqua2 breathing circuits to f&p healthcare new zealand for investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in switzerland reported via a fisher & paykel (f&p) healthcare field representative, that two rt265 infant dual-heated evaqua2 breathing circuits were not securely fitted to the ventilator.There was no patient involvement as the issue was found whilst the device was not in use on a patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Method: all three reported rt265 infant dual-heated evaqua2 breathing circuits were received at fisher & paykel (f&p) healthcare in new zealand for investigation, where it was visually inspected and performance tested.Our investigation is thus based on the evaluation of the subject devices, the information provided by the healthcare facility and our knowledge of the product.Results: the returned drylines were performance tested against three different ventilators (leoni plus, maquet servo-i and nellcor puritan bennet 840), all of which were able to securely connect to the inspiratory connector of the ventilators.Performance testing of the returned rt265 infant dual-heated evaqua2 breathing circuits could not replicate the reported issue.Conclusion: f&p healthcare's investigation was unable to determine the cause of the reported issue as there was no fault found with the returned devices.All rt265 infant dual-heated evaqua2 breathing circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The user instructions that accompany the rt265 infant dual-heated evaqua2 breathing circuit state the following: - "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient." - "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." - "do not use the chamber if the seals are not intact when received, or if it has been dropped.".

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23248990
Report Number9611451-2025-01017
Device Sequence Number13372394
Product Code BZE
UDI-Device Identifier09420012430205
UDI-Public(01)09420012430205(10)2103650178(11)250303(17)300303
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT265
Device Catalogue NumberRT265
Device Lot Number2103650178
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EVE NEO VENTILATOR; EVE NEO VENTILATOR
Patient SexUnknown